MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC201200
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Device Endoleak (4074)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Clinical Endoleak (4843)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.D10: concomitant medical products: (relevant associated devices used with the device being reported on): gore® excluder® conformable aaa endoprosthesis (main trunk component).Product history review and imaging evaluation are ongoing.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore that on (b)(6) 2025, a patient with curved anatomy underwent an endovascular aortic aneurysm repair (evar) using a gore® excluder® conformable aaa endoprosthesis (main trunk component) and a gore® excluder® aaa endoprosthesis (contralateral leg component).The devices were successfully implanted.On (b)(6) 2025, it was reported that the gore® excluder® aaa endoprosthesis (contralateral leg component) was disconnected from the main trunk, without any migration of the gore® excluder® conformable aaa endoprosthesis (main trunk component).A reintervention was performed on (b)(6) 2025.A device of unknown brand was used to reline the gore® excluder® aaa endoprosthesis - contralateral leg component) and implanted as a bridge stent between it and the main trunk component.The procedure was successfully concluded.
 
Additional Manufacturer Narrative
Updated h6: added health effect - clinical code e2328.Added medical device problem code a051201.Updated investigation findings code to c24, code c21 is no longer applicable.Updated investigation conclusions code to d15, code d16 is no longer applicable.As part of our routine quality procedures, each batch of devices undergoes comprehensive quality control testing and inspections prior to release for distribution.Gore reviewed the manufacturing records associated with the reported lot number and verified that all release criteria had been met.The primary reported device failure mode, disconnection of the contralateral leg endoprosthesis from the trunk-ipsilateral leg endoprosthesis within one week of implant, is consistent with the evaluation of the provided clinical images.The clinical images only represent one time point five days after device implant so device migration cannot be fully assessed, but the contralateral leg is disconnected 5 cm from the trunk-ipsilateral leg.The contralateral leg is also observed in the clinical imaging to be occluded.The cause for the separation of the contralateral leg endoprosthesis from the conformable excluder trunk-ipsilateral leg could not be established with the available information.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23875516
Report Number3013164176-2025-02844
Device Sequence Number12149121
Product Code MIH
UDI-Device Identifier00733132618682
UDI-Public(01)00733132618682(17)280831
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC201200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown